# SDR CHQA20120628209

- Difficulty date: June 28, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 29,203 hours, 23,625 cycles
- Engine: Allsn AE3007A
- Engine time: 15,578 hours, 13,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT RIGHT FUSELAGE INSIDE ACCESS DOOR 272AR TOILET DRAIN VALVE SUPPORT  WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE DISCHARGE CUP IN ACCORDANCE WITH SRM 51-40-02.
